# SDR C2XA99BT044

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - 4135 - AFTER DEPARTURE LANDING GEAR DID NOT RETRACT.  QRH, TRY CYCLING GEAR.  GEAR CYCLED DID NOT WORK.  APPEARED NOSE GEAR RETRACTED BUT MAINS DID NOT.  RETURNED TO EWR UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED LGEU AND OPS CHECKED AIRCRAFT GOOD FOR SERVICE.  (M)
